Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Sigma algèbre")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 167

  • Page / 7

Export

Selection :

  • and

Continuity of filtration of sigma algebrasMORRISON, J. M; WISE, G. L.Statistics & probability letters. 1987, Vol 6, Num 1, pp 55-60, issn 0167-7152Article

Sur la structure de la plus petite σ-algèbre de décomposition pour un champ gaussien généralisé à spectre rationnelPITERBARG, L. I.Teoriâ verojatnostej i eë primeneniâ. 1986, Vol 31, Num 2, pp 403-407, issn 0040-361XArticle

Predictability and stopping on lattices of setsIVANOFF, B. G; MERZBACH, E; SCHIOPU-KRATINA, I et al.Probability theory and related fields. 1993, Vol 97, Num 4, pp 433-446, issn 0178-8051Article

Reducibility of composition operators on L2BURNAP, C; LAMBERT, A.Journal of mathematical analysis and applications. 1993, Vol 178, Num 1, pp 87-101, issn 0022-247XArticle

Spécifications et théorème d'arrêt pour les champs aléatoiresKUZNETSOV, S. E.Teoriâ verojatnostej i eë primeneniâ. 1984, Vol 29, Num 1, pp 65-78, issn 0040-361XArticle

Best monotone approximations in L1 [0, 1]HUOTARI, R; MEYEROWITZ, A. D; SHEARD, M et al.Journal of approximation theory. 1986, Vol 47, Num 1, pp 85-91, issn 0021-9045Article

Characterization of possibility measures of fuzzy events using Markov kernelsMESIAR, R.Fuzzy sets and systems. 1992, Vol 46, Num 2, pp 301-303, issn 0165-0114Article

m-equivalence, entropy and F-dynamical systemsSRIVASTAVA, Pramila; KHARE, Mona; SRIVASTAVA, Y. K et al.Fuzzy sets and systems. 2001, Vol 121, Num 2, pp 275-283, issn 0165-0114Article

Convolutions and products of partially ordered vector-valued positive measuresPAVLAKOS, P. K.Mathematische Annalen. 1990, Vol 287, Num 2, pp 335-341, issn 0025-5831, 7 p.Article

A note on measures in fuzzy topological spacesRIECAN, B.Fuzzy sets and systems. 1993, Vol 54, Num 3, pp 341-345, issn 0165-0114Article

The Radon-Nikodým theorem for fuzzy probability spacesDVURECENSKIJ, A.Fuzzy sets and systems. 1992, Vol 45, Num 1, pp 69-78, issn 0165-0114Article

A remark on Piasecki's bayes formula for fuzzy probability measuresMESIAR, R.Fuzzy sets and systems. 1990, Vol 37, Num 2, pp 245-246, issn 0165-0114, 2 p.Article

Structures statistiques hilbertiennes admettant une σ-algèbre optimale non trivialeSAPOZHNIKOV, P. N.Teoriâ verojatnostej i eë primeneniâ. 1987, Vol 32, Num 2, pp 396-400, issn 0040-361XArticle

Characterizations of Radon spacesLEAO, D. JR; FRAGOSO; RUFFINO, P. R. C et al.Statistics & probability letters. 1999, Vol 42, Num 4, pp 409-413, issn 0167-7152Article

Lattices of random sets and progressivityIVANOFF, B. G; MERZBACH, E; SCHIOPU-KRATINA, I et al.Statistics & probability letters. 1995, Vol 22, Num 2, pp 97-102, issn 0167-7152Article

A characterization for the solution of the Monge-Kantorovich mass transference problemCUESTA-ALBERTOS, J. A; TUERO-DIAZ, A.Statistics & probability letters. 1993, Vol 16, Num 2, pp 147-152, issn 0167-7152Article

P-measures on soft fuzzy σ-algebrasNAVARA, M; PTAK, P.Fuzzy sets and systems. 1993, Vol 56, Num 1, pp 123-126, issn 0165-0114Article

On the existence of probability measures on fuzzy measurable spacesDVURECENSKIJ, A.Fuzzy sets and systems. 1991, Vol 43, Num 2, pp 173-181, issn 0165-0114Article

On some extensions of the projective hierarchyDI PRISCO, C. A; LLOPIS, J; NERODE, A et al.Annals of pure and applied logic. 1987, Vol 36, Num 2, pp 105-113, issn 0168-0072Article

Families of sets of positive measurePLEBANEK, G.Transactions of the American Mathematical Society. 1992, Vol 332, Num 1, pp 181-191, issn 0002-9947Article

Trace measures of a positive definite bimeasureDEHAY, D; MOCHE, R.Journal of multivariate analysis. 1992, Vol 40, Num 1, pp 115-131, issn 0047-259XArticle

The measure-theoretic aspects of entropy. IMASANI, P. R.Journal of computational and applied mathematics. 1992, Vol 40, Num 2, pp 215-232, issn 0377-0427Article

Maximal junctionHARISON, V; SMIRNOV, S. N; BRYANDINSKAYA, A. A et al.Theory of probability and its applications. 1992, Vol 37, Num 2, pp 372-376, issn 0040-585XConference Paper

On the degree of fuzziness of a fuzzy setROVENTA, E.Fuzzy sets and systems. 1990, Vol 36, Num 2, pp 259-264, issn 0165-0114, 6 p.Article

Fuzzy σ-algebras and conditional entropyKHARE, M.Fuzzy sets and systems. 1999, Vol 102, Num 2, pp 287-292, issn 0165-0114Article

  • Page / 7